数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 127)

Filters        
Items/Page:    Sort:
2D Quasi-Geostrophic equation; sub-critical and critical cases [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2017, 卷号: 150, 页码: 38-60
Dlotko, T;  Sun, CY
View/Download:11/0
 
Existence and orbital stability of standing waves for nonlinear Schrodinger systems [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 144, 页码: 10-22
Gou, TX;  Jeanjean, L
View/Download:23/0
 
Asymptotic behavior of stochastic lattice systems with a Caputo fractional time derivative [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 135, 页码: 205-222
Wang, YJ;  Xu, JH;  Kloeden, PE
View/Download:9/0
 
The Neumann problem of Laplace's equation in semiconvex domains [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2016, 卷号: 133, 页码: 275-291
Yang, SB
View/Download:2/0
 
Global nonexistence of positive initial energy solutions for a viscoelastic wave equation [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 125, 页码: 260-269
Song, HT
View/Download:6/0
 
The spreading frontiers in partially degenerate reaction-diffusion systems [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 122, 页码: 215-238
Wang, J;  Cao, JF
View/Download:0/0
 
Higher-order asymptotic attraction of pullback attractors for a reaction-diffusion equation in non-cylindrical domains [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 113, 页码: 309-322
Xiao, YP;  Sun, CY(孙春友)
View  |  Adobe PDF(478Kb)  |  View/Download:45/0
 
Optimal bilinear control of nonlinear Schrodinger equations with singular potentials [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 107, 页码: 12-21
Feng, BH;  Zhao, D(赵敦);  Chen, PY
View  |  Adobe PDF(414Kb)  |  View/Download:30/0
 
The existence and multiplicity of classical positive solutions for a singular nonlinear elliptic problem with any growth exponents [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 101, 页码: 37-46
Wang, X;  Zhao, PH;  Zhang, L
View  |  Adobe PDF(402Kb)  |  View/Download:11/0
 
Invasion traveling wave solutions of a predator-prey system [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 96, 页码: 47-58
Lin, G(林国)
View  |  Adobe PDF(433Kb)  |  View/Download:30/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace